İsmail Gök
İsmail Gök
Verified email at
Cited by
Cited by
A new approach on curves of constant precession
B Uzunoğlu, İ Gök, Y Yaylı
Applied Mathematics and Computation 275, 317-323, 2016
A new approach for magnetic curves in 3D Riemannian manifolds
Z Bozkurt, I Gök, Y Yaylı, FN Ekmekci
Journal of Mathematical Physics 55 (5), 2014
On the Quaternionic B 2-Slant Helices in the Euclidean Space E 4
İ Gök, OZ Okuyucu, F Kahraman, HH Hacisalihoğlu
Advances in Applied Clifford Algebras 21, 707-719, 2011
Slant helices in three dimensional Lie groups
OZ Okuyucu, İ Gök, Y Yayli, N Ekmekci
Applied Mathematics and Computation 221, 672-683, 2013
-slant helices in Euclidean -space
I Gök, C Camci, H Hacisalihoğlu
Mathematical communications 14 (2), 317-329, 2009
Notes on magnetic curves in 3D semi-Riemannian manifolds
Z ÖZDEMİR, İ GÖK, Y Yayli, FN Ekmekci
Turkish Journal of Mathematics 39 (3), 412-426, 2015
Parallel transport frame in 4-dimensional Euclidean space
F Gökçelik, Z Bozkurt, I Gök, FN Ekmekci, Y Yayli
arXiv preprint arXiv:1207.2999, 2012
Characterizations of rectifying, normal and osculating curves in three dimensional compact Lie groups
Z Bozkurt, I Gök, OZ Okuyucu, FN Ekmekci
Life Science Journal 10 (3), 819-823, 2013
Quaternionic approach of canal surfaces constructed by some new ideas
İ Gök
Advances in Applied Clifford Algebras 27, 1175-1190, 2017
Notes on pedal and contrapedal curves of fronts in the Euclidean plane
OO Tuncer, H Ceyhan, İ Gök, FN Ekmekci
Mathematical Methods in the Applied Sciences 41 (13), 5096-5111, 2018
A new representation of canal surfaces with split quaternions in Minkowski 3-space
E Kocakuşaklı, OO Tuncer, İ Gök, Y Yaylı
Advances in Applied Clifford Algebras 27, 1387-1409, 2017
On Mannheim partner curves in three dimensional Lie groups
I Gök, OZ Okuyucu, N Ekmekci, Y Yaylı
arXiv preprint arXiv:1211.6141, 2012
Electromagnetic curves and rotation of the polarization plane through alternative moving frame
H Ceyhan, Z Özdemir, İ Gök, FN Ekmekci
The European Physical Journal Plus 135 (11), 1-16, 2020
Circular surfaces with split quaternionic representations in Minkowski 3-space
OO Tuncer, Z Çanakcı, İ Gök, Y Yaylı
Advances in Applied Clifford Algebras 28, 1-23, 2018
A new approach on helices in Euclidean n-space
A Şenol, E Ziplar, Y Yayli, İ Gök
Mathematical Communications 18 (1), 241-256, 2013
Bertrand curves in three dimensional Lie groups
OZ Okuyucu, İ Gök, Y Yaylı, N Ekmekci
arXiv preprint arXiv:1211.6424, 2012
Extended rectifying curves as new kind of modified Darboux vectors
Y Yayli, I Gok, HH Hacisalihoglu
TWMS J Pure Appl Math 9, 18-31, 2018
Extended rectifying curves in Minkowski 3-space
B Yilmaz, I Gök, Y Yayli
Advances in Applied Clifford Algebras 26, 861-872, 2016
Generalized null Bertrand curves in Minkowski space-time
FK Aksoyak, I Gök, K Ilarslan
Ann. Alexandru Ioan Cuza Univ. Math 60, 489-502, 2014
Parallel Transport Frame in 4-dimensional Euclidean Space E4
F Gokcelik, Z Bozkurt, I Gok, FN Ekmekci, Y Yaylı
Caspian Journal of Mathematical Sciences 3 (1), 91-102, 2014
The system can't perform the operation now. Try again later.
Articles 1–20